Advertisement

Ukrainian Mathematical Journal

, Volume 29, Issue 6, pp 608–613 | Cite as

Riemann problem with generalized coefficient

  • A. I. Kochura
Brief Communications
  • 19 Downloads

Keywords

Riemann Problem Generalize Coefficient 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    V. B. Dybin, “An exceptional case of integral equations of the convolution type in the class of generalized functions,” Dokl. Akad Nauk SSSR,161, No. 4, 753–756 (1965).Google Scholar

Copyright information

© Plenum Publishing Corporation 1978

Authors and Affiliations

  • A. I. Kochura
    • 1
  1. 1.Odessa State UniversityUSSR

Personalised recommendations